# SDR ASAA2023070443882

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 33,564 hours, 10,648 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0444
- Condition: Faulty
- Location: #1 Engine
- Part time: 32,486 hours, 11,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE #1 REV LIGHT ILLUMINATED ON AND OFF SEVERAL TIMES ON TAXI OUT (AMBER NEXT TO N1 GAUGE). GROUNDED - YES. REPLACED #1 EEC, REF MM 73-21-60.
